MAUDE Adverse Event Report: MICROTEK MEDICAL LLC MEDLINE-MICROTEK; HUSH-SLUSH¿ 2.0 SLUSH + WARMER DISC-DRAPE, FOR USE WITH THE HUSH-SLUSH¿ 2.0 (ESW

MICROTEK MEDICAL LLC MEDLINE-MICROTEK; HUSH-SLUSH¿ 2.0 SLUSH + WARMER DISC-DRAPE, FOR USE WITH THE HUSH-SLUSH¿ 2.0 (ESW
Model Number ESD340
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer found holes in a sterile drape during use.Two units esd340, were affected.No patient injuries, infections, or complications were reported.
 
Additional Manufacturer Narrative
The manufacturer received a complaint indicating that holes were observed in a sterile drape (esd340, lot: 4415la0600) during use.No patient injury or equipment damage was reported.An investigation was conducted, including review of device history records, manufacturing processes, and available complaint information.The review confirmed that the lot was manufactured in accordance with established specifications and no related nonconformance's were identified during production or inspection activities.No samples, images, or videos were provided for evaluation, and the reported issue could not be replicated under controlled conditions.As a result, the presence of a device malfunction could not be confirmed through objective evidence.Based on the available information, the investigation did not identify a definitive root cause.

Brand Name
MEDLINE-MICROTEK
Common Device Name
HUSH-SLUSH¿ 2.0 SLUSH + WARMER DISC-DRAPE, FOR USE WITH THE HUSH-SLUSH¿ 2.0 (ESW
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield IL
Manufacturer (Section G)
MICROTEK DOMINICANA SAS
las americas free zone park
km 22, autopista las americas
santo domingo, santo domingo 11606
DR   11606
Manufacturer Contact
yarina montas
three lakes drive
northfield, IL 
MDR Report Key25555051
Report Number3012811961-2026-00011
Device Sequence Number21103039
Product Code PUI
UDI-Device Identifier00748426140329
UDI-Public00748426140329
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberESD340
Device Lot Number4415LA0600
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown